MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36Q
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
During an in clinic follow-up, a charge timeout was observed on the device.Technical support was contacted and the device was explanted and replaced to resolve the event.The patient was in stable condition following the procedure.
 
Additional Manufacturer Narrative
The reported event of charge timeout was confirmed based on a review of alerts present on the device fastpath summary.Bench testing was performed, which included high voltage output testing and a capacitor maintenance charge, and the device showed normal function.The high voltage charge timeout that occurred in the field could not be reproduced in the lab and therefore the cause of the charge timeout was undetermined.

Brand Name
CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key11456748
Report Number2017865-2021-10798
Device Sequence Number11667322
Product Code NVZ
UDI-Device Identifier05414734503709
UDI-Public05414734503709
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberCD2211-36Q
Device Catalogue NumberCD2211-36Q
Device Lot Number4349777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;